Generalized Conley-Zehnder index
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 23 (2014) no. 4, pp. 907-932.

L’indice de Conley-Zehnder associe un nombre entier à tout chemin de matrices symplectiques partant de l’identité et se terminant en une matrice n’admettant pas 1 comme valeur propre. Robbin et Salamon ont défini une généralisation de l’indice de Conley-Zehnder, définie pour tout chemin continu de matrices symplectiques ; cette généralisation est à valeur demi entière. Elle est basée sur un indice de type Maslov qu’ils définissent pour un chemin continu de Lagrangiens dans un espace symplectique (W,Ω ¯) ayant fixé un Lagrangien de référence V. Les chemins d’endomorphismes symplectiques de ( 2n ,Ω 0 ) sont vus comme les chemins de Lagrangiens définis par leur graphe dans (W= 2n 2n ,Ω ¯=Ω 0 -Ω 0 ). Le lagrangien de référence est la diagonale. Robbin et Salamon donnent des propriétés de cet indice de Conley-Zehnder généralisé et une formule explicite lorsque le chemin ne possède que des croisements réguliers. Nous donnons ici une caractérisation explicite de cet indice de Conley-Zehnder généralisé. Nous donnons également une manière explicite de calculer cet indice pour tout chemin de matrices symplectiques.

The Conley-Zehnder index associates an integer to any continuous path of symplectic matrices starting from the identity and ending at a matrix which does not admit 1 as an eigenvalue. Robbin and Salamon define a generalization of the Conley-Zehnder index for any continuous path of symplectic matrices; this generalization is half integer valued. It is based on a Maslov-type index that they define for a continuous path of Lagrangians in a symplectic vector space (W,Ω ¯), having chosen a given reference Lagrangian V. Paths of symplectic endomorphisms of ( 2n ,Ω 0 ) are viewed as paths of Lagrangians defined by their graphs in (W= 2n 2n ,Ω ¯=Ω 0 -Ω 0 ) and the reference Lagrangian is the diagonal. Robbin and Salamon give properties of this generalized Conley-Zehnder index and an explicit formula when the path has only regular crossings. We give here an axiomatic characterization of this generalized Conley-Zehnder index. We also give an explicit way to compute it for any continuous path of symplectic matrices.

@article{AFST_2014_6_23_4_907_0,
     author = {Gutt, Jean},
     title = {Generalized {Conley-Zehnder} index},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {907--932},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 23},
     number = {4},
     year = {2014},
     doi = {10.5802/afst.1430},
     mrnumber = {3270429},
     zbl = {06374894},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1430/}
}
TY  - JOUR
AU  - Gutt, Jean
TI  - Generalized Conley-Zehnder index
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2014
DA  - 2014///
SP  - 907
EP  - 932
VL  - Ser. 6, 23
IS  - 4
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1430/
UR  - https://www.ams.org/mathscinet-getitem?mr=3270429
UR  - https://zbmath.org/?q=an%3A06374894
UR  - https://doi.org/10.5802/afst.1430
DO  - 10.5802/afst.1430
LA  - en
ID  - AFST_2014_6_23_4_907_0
ER  - 
Gutt, Jean. Generalized Conley-Zehnder index. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 23 (2014) no. 4, pp. 907-932. doi : 10.5802/afst.1430. http://archive.numdam.org/articles/10.5802/afst.1430/

[1] Audin (M.), Damian (M.).— Théorie de Morse et homologie de Floer. Savoirs Actuels. [Current Scholarship]. EDP Sciences, Les Ulis (2010). | Zbl 1217.57001

[2] Conley (C.), Zehnder (E.).— Morse-type index theory for ows and periodic solutions for Hamiltonian equations. Comm. Pure Appl. Math., 37(2), p. 207-253 (1984). | MR 733717 | Zbl 0559.58019

[3] Gutt (J.).— Normal forms for symplectic matrices. Portugaliae Mathematica, Vol. 71, Fasc. 2, p. 109-139 (2014). | MR 3229038 | Zbl 1304.15012

[4] Robbin (J.), Salamon (D.).— The Maslov index for paths. Topology, 32(4), p. 827-844 (1993). | MR 1241874 | Zbl 0798.58018

[5] Salamon (D.).— Lectures on Floer homology. In Symplectic geometry and topology (Park City, UT, 1997), volume 7 of IAS/Park City Math. Ser., p. 143-229. Amer. Math. Soc., Providence, RI (1999). | MR 1702944 | Zbl 1031.53118

[6] Salamon (D.), Zehnder (E.).— Morse theory for periodic solutions of Hamiltonian systems and the Maslov index. Comm. Pure Appl. Math., 45(10), p. 1303-1360 (1992). | MR 1181727 | Zbl 0766.58023

Cité par Sources :